MathSciNet Relay Station
MathSciNet bibliographic data
MR2786363 76T20 (35A08 35Q35 76S05)
Khabthani, Sondes; Elasmi, Lassaad; Feuillebois, François Perturbation solution of the coupled Stokes-Darcy problem. Discrete Contin. Dyn. Syst. Ser. B 15 (2011), no. 4, 971–990.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement